MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD OPTION HD 40MM; BIOLOX DELTA CER OPT HD LG DIA

BIOMET UK LTD. CER BIOLOXD OPTION HD 40MM; BIOLOX DELTA CER OPT HD LG DIA
Model Number N/A
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: the doctor replaced a regular liner for a freedom constrained for dislocating.Patient involvement - no further outcome.
 
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Associated products: medical product: cer option type 1 tpr sleve -6, catalog no.: 650-1064, lot no.: 2953792.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device not to be returned to zb.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: product has not been returned for evaluation, and x-rays or medical notes have not been provided.Therefore, the investigation has been limited to the information provided, a review of the device history records, and a complaint history search.The dhr review showed that all specified characteristics have met the specifications valid at the time of production.A review of the complaints database for 3 years prior to the notification date has identified the following information: four (4) similar complaints for item #650-1058 (including the initiating complaint).There were zero (0) additional complaints against the lot #2957975 this device is used for treatment.The implants used have been confirmed to be compatible/not enough information has been provided to determine if all implants are compatible.These part and lot combinations are not associated with any recalls at the time the search was conducted.The likely condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can not be determined with the information provided.No corrective action required at this time as the root cause of the reported event has not been determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that: the doctor replaced a regular liner for a freedom constrained for dislocating.Patient involvement- no further outcome.

Brand Name
CER BIOLOXD OPTION HD 40MM
Common Device Name
BIOLOX DELTA CER OPT HD LG DIA
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12966859
Report Number3002806535-2021-00522
Device Sequence Number19966868
Product Code LZO
UDI-Device Identifier00887868271403
UDI-Public00887868271403
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1058
Device Lot Number2957975
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer12/22/2021
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEEH10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown